# SDR DALA2022101006533

- Difficulty date: September 11, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,592 hours, 29,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8268586) DURING INSPECTION FOUND DAMAGE TO THE UPPER CORNER OF THE LH NO1 FLIGHT DECK WINDOW VERTICAL STANCHIEN. PERMANENT REPAIR COMPLETED / L-1 FLIGHT DECK WINDOW / FRAME / REPLACEMENT / PER ERA 602196-14 REV. ORIG.
